Lactaid

Questions and answers on "Lactaid"

I had started taking Lactaid pills a couple weeks ago, and within the last week, I have been worse diarrhea and really bad bloating. (Losing sleep...

doctor1 MD

Brief Answer:
Lactaid pills first, other if symptoms cont after

Detailed Answer:
Hi and thanks for the query,

It is important first to note that...

Read Full Thread   Ask a Doctor Now

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy...

doctor1 MD

Hi,

* The current dark stools are in relation with altered gut flora through the intake of lactose.
* Additional intake of probiotics with...

Read Full Thread   Ask a Doctor Now

can lactaid milk irritate my gastritis?

doctor1 MD

Brief Answer:
No, it would not irritate your gastritis.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I...

Read Full Thread   Ask a Doctor Now

Recent questions on Lactaid


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics